# SDR 2002FA0001271

- Difficulty date: October 31, 2002
- Submitted: November 7, 2002
- Operation: General aviation
- Aircraft: N333CJ
- Make and model: Cessna 421B
- Aircraft serial: 421B0313
- Engine: Cont GTSIO520C
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 51116041
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE ALT FL240, PILOTS FRONT WINDSHIELD DEPARTED THE AIRCRAFT ALONG WITH PART OF THE INSTRUMENT GLARE SHIELD AND PILOTS SUN VISOR.  LAB EXAM OF WINDSHIELD DID NOT REVEAL POINT OF FAILURE BUT DID STATE NUMEROUS INSTALLATION DISCREPANCIES.  MAINTENANCE RECORD DID SHOW A REPAIR WAS ACCOMPLISHED TO CORRECT A PRESSURIZATION LEAK AT THE 7 O`CLOCK POSITION ON THE WINDSHIELD.  SIX PLASTIC INSERTS WERE INSTALLED.
